Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 196, NWS Tulsa, OK

July 10, 2013Franklin County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2013, 7:13 PM CDT for Franklin County, Madison County, Arkansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 7:13 PM CDT (00:13 UTC)
Expired
Jul 10, 2013, 8:15 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Franklin County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:50 PM CDTTSTM WND DMGDelaney, ARNUMEROUS TREES DOWN AND POWER OUTAGES ALONG HIGHWAY 16. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1348 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1686 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WUUS54 KTSA 110013
SVRTSA
ARC047-087-110115-
/O.NEW.KTSA.SV.W.0196.130711T0013Z-130711T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS...
  NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 815 PM CDT

* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF JAPTON...MOVING SOUTHEAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAINT
  PAUL...PETTIGREW AND BOSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3576 9352 3576 9369 3560 9370 3589 9396
      3590 9395 3599 9385 3579 9351 3577 9351
TIME...MOT...LOC 0013Z 316DEG 13KT 3590 9384

$$
1 follow-up statement
456 
WWUS54 KTSA 110032
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT WED JUL 10 2013

ARC047-087-110115-
/O.CON.KTSA.SV.W.0196.000000T0000Z-130711T0115Z/
FRANKLIN AR-MADISON AR-
732 PM CDT WED JUL 10 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PATRICK...
MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COMBS...
BRASHEARS...SAINT PAUL...DUTTON...PETTIGREW AND TAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3576 9369 3560 9370 3589 9396 3590 9395
      3595 9388 3577 9353 3577 9352 3576 9352
TIME...MOT...LOC 0032Z 316DEG 13KT 3584 9386

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:05 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 10, 6:05 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT WED JUL 10 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES
FOR THE ENTIRE 24 HOUR FORECAST PERIOD. ONGOING WIDELY SCATTERED
THUNDERSTORMS WILL CONTINUE ACROSS THE REGION INTO THIS EVENING.
WILL INCLUDE VCTS AT ALL SITES AND WILL USE A TEMPO GROUP FOR
KMLC... WHICH APPEARS LIKELY TO BE AFFECTED BY A STORM OVER THE
NEXT HOUR OR SO.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT WED JUL 10 2013/

DISCUSSION...
ANOTHER HOT DAY WELL UNDERWAY ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EVEN AS A COLD FRONT HAS MOVED INTO THE
AREA. THE COLD FRONT CURRENTLY EXTENDS FROM NEAR KSTL TO
NEAR KRVS WITH ANOTHER WEAK TROF OF LOW PRESSURE ACROSS
NORTHWEST ARKANSAS. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED
THIS AFTERNOON IN THE VICINITY OF THE FRONTAL BOUNDARY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE BOUNDARY INTO
THIS EVENING. THERE IS ALSO SOME POTENTIAL FOR THE ACTIVITY TO
CONTINUE INTO THE OVERNIGHT HOURS. THERE IS THE POTENTIAL FOR
SOME OF THE STORMS TO BECOME SEVERE LATE THIS AFTERNOON AND EVENING
WITH WIND GUSTS APPROACHING 80 MPH WITH THE STRONGEST STORMS.

WILL TRIM SOME COUNTIES OFF OF THE HEAT ADVISORY AND LET THE
EXCESSIVE HEAT WARNING FOR TULSA COUNTY EXPIRE AT 01Z. WILL KEEP
THE COUNTIES SOUTH OF THE BOUNDARY IN A HEAT ADVISORY THAT WILL
CONTINUE THROUGH THURSDAY AFTERNOON. MAY SEE ISOLATED SHOWERS
AND THUNDERSTORMS ACROSS THE AREA ON THURSDAY AS THE BOUNDARY
LINGERS.

WILL KEEP THE FORECAST FROM FRIDAY INTO THE MIDDLE OF NEXT
WEEK DRY WITH TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL FOR
THIS TIME OF YEAR. THE MODELS CONTINUE TO SHOW THE UPPER LEVEL
LOW CURRENTLY AFFECTING SOUTH FLORIDA MOVING WEST ACROSS SOUTH
TEXAS OVER THE WEEKEND SHOVING THE UPPER LEVEL RIDGE CURRENTLY
OVER OUR AREA TO THE NORTH. THE UPPER LEVEL LOW LOOKS TO BE TOO
FAR SOUTH TO BRING ANY SHOWER OR THUNDERSTORMS TO THE AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.

     HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-
     OKZ069-OKZ072.

     HEAT ADVISORY UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ064-
     OKZ065-OKZ066-OKZ070-OKZ071-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, Jul 10, 5:12 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT WED JUL 10 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
512 PM CDT WED JUL 10 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON IN RESPONSE TO A
COOL FRONT INTERACTING WITH HOT TEMPERATURES IN AN UNSTABLE
ATMOSPHERE. SOME OF THESE THUNDERSTORMS HAVE BECOME STRONG TO
SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS UP TO 70 MPH. THESE
THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH CHANCES
REMAINING INTO THE OVERNIGHT HOURS AS THE COOL FRONT REMAINS OVER
THE REGION. THE SEVERE WEATHER THREAT SHOULD ALSO DECREASE
OVERNIGHT AS THE CAP STRENGTHENS.

TEMPERATURES TODAY ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
AHEAD OF THE SOUTHWARD MOVING COOL FRONT HAVE CLIMBED INTO THE
UPPER 90S TO AROUND 102 DEGREES WITH HEAT INDICES OF AROUND 105 TO
NEAR 110 DEGREES. THESE CONDITIONS SHOULD DECREASE
OVERNIGHT...THOUGH WARM OVERNIGHT TEMPERATURES SHOULD ONLY PRODUCE
LITTLE RELIEF. A HEAT ADVISORY HAS BEEN EXTENDED FOR PARTS OF
EASTERN OKLAHOMA THROUGH THURSDAY AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COOL FRONT WILL CONTINUE TO SAG SOUTHWARD THROUGH THE REGION
THURSDAY. AHEAD OF THE BOUNDARY...HOT AND HUMID CONDITIONS ARE
EXPECTED TO CONTINUE WITH HEAT INDICES OVER 105 DEGREES POSSIBLE.
NORTH OF THE FRONT...TEMPERATURES COULD BE A COUPLE DEGREES COOLER
THOUGH HEAT INDICES IN THE 90S TO AROUND 103 DEGREES WILL BE
POSSIBLE.

HOT AND HUMID CONDITIONS WITHIN AN UNSTABLE ATMOSPHERE WILL ALLOW
FOR CHANCES FOR THUNDERSTORMS AGAIN THURSDAY AFTERNOON ALONG AND
AHEAD OF THE FRONTAL BOUNDARY. LIMITED SEVERE POTENTIAL WITH
DAMAGING WINDS WILL AGAIN BE POSSIBLE.

DANGEROUS HEAT POTENTIAL WILL REMAIN ACROSS PARTS OF THE REGION
INTO FRIDAY BEFORE TEMPERATURES TRY TO COOL A FEW DEGREES FOR THE
WEEKEND AS A STRONG RIDGE OF HIGH PRESSURE SHIFTS NORTHWARD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 10, 5:54 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT WED JUL 10 2013

ARZ011-102330-
MADISON AR-
554 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN MADISON

AT 555 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF COMBS...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SAINT PAUL...PETTIGREW...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES AND JAPTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3577 9351 3577 9396 3583 9396 3590 9395
      3601 9379
TIME...MOT...LOC 2255Z 320DEG 9KT 3588 9380

LACY
Special weather statement, Jul 10, 5:56 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT WED JUL 10 2013

OKZ075-076-102330-
LATIMER OK-LE FLORE OK-
556 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE AND NORTHEASTERN LATIMER

AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF RED
OAK...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RED OAK AND FANSHAWE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3502 9481 3481 9496 3494 9510 3504 9504
TIME...MOT...LOC 2257Z 305DEG 9KT 3496 9499

LACY
Special weather statement, Jul 10, 6:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT WED JUL 10 2013

OKZ049-076-110000-
LE FLORE OK-PUSHMATAHA OK-
627 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE AND NORTHEASTERN PUSHMATAHA

AT 628 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF WHITESBORO TO 3 MILES EAST OF
TALIHINA...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BIG CEDAR...MUSE...WHITESBORO...
TALIHINA AND TALIMENA STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3461 9500 3471 9507 3483 9506 3479 9462
      3457 9450
TIME...MOT...LOC 2328Z 332DEG 7KT 3473 9485 3474 9499

LACY
Special weather statement, Jul 10, 6:30 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUL 10 2013

ARZ011-020-110000-
FRANKLIN AR-MADISON AR-
630 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BRASHEARS...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PARADISE...TAFT...WATALULA...
MOUNTAIN TOP...BARNES...TURNERS BEND...CASS...REDDING...SAINT PAUL...
BRASHEARS AND DUTTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9369 3558 9369 3555 9370 3554 9382
      3575 9390 3576 9389 3577 9391 3589 9374
      3577 9359 3576 9360
TIME...MOT...LOC 2331Z 321DEG 12KT 3576 9375

LACY
Special weather statement, Jul 10, 6:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT WED JUL 10 2013

OKZ049-110015-
PUSHMATAHA OK-
647 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PUSHMATAHA

AT 648 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CLAYTON...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...RATTAN...FINLEY...SNOW...
NASHOBA AND CLAYTON LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3449 9509 3419 9541 3444 9558 3460 9538
TIME...MOT...LOC 2348Z 309DEG 21KT 3449 9543
Special weather statement, Jul 10, 7:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT WED JUL 10 2013

ARZ011-020-110045-
FRANKLIN AR-MADISON AR-
708 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 708 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JAPTON...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...TAFT...MOUNTAIN TOP...
REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...DUTTON...
PATRICK...BOSTON...DELANEY...CROSSES AND JAPTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3576 9352 3576 9369 3558 9370 3590 9396
      3602 9382 3578 9351 3577 9351
TIME...MOT...LOC 0008Z 320DEG 15KT 3591 9384

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:08 PM CDTSpecial Weather StatementTSAMadison37 min
Jul 10, 7:34 PM CDTSpecial Weather StatementTSAWashington41 min
Jul 10, 7:40 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison, Washington65 min
Jul 10, 7:54 PM CDTSpecial Weather StatementTSAFranklin36 min
Jul 10, 8:04 PM CDTSpecial Weather StatementTSAFranklin41 min
Jul 10, 8:25 PM CDTSpecial Weather StatementTSAWashington35 min
Jul 10, 8:34 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington41 min
Jul 10, 8:58 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian62 min
Jul 10, 9:21 PM CDTSpecial Weather StatementTSASebastian24 min
Jul 11, 3:45 AM CDTHeat AdvisoryTSA15 hr
Jul 11, 4:54 AM CDTSpecial Weather StatementTSASebastian36 min
Jul 11, 3:20 PM CDTSpecial Weather StatementTSACrawford25 min
Jul 11, 3:42 PM CDTSpecial Weather StatementTSACrawford33 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.